Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Irregular periods. Taken medicine. Irregular due to overweight?

If not a problem i would require a reply from doctor Chetna Jain(Gynechologist). I am 26 years old unmarried . It has been from school time my periods were irregular, sometimes in school i used to get it for a month i dont remember if it was due to the gynachologist s medication and sometimes i never used to get it for nearly 6 months in a stretch , once i reached college it was better but still not so regular. I am right now 63 kgs and height is 5.2. since february 2012 i am not getting my periods regularly. i take medicines, and have stopped the medicines currently as they cost a lot n i find no cure.I would like to tell u may be 3-4 years ago when i was 53 kgs i used to get my monthly periods on time, is it irregular as i am fat or are there any other reasons to irregular periods?. kindly help me an let me know each and every reason, As its between you and me i want to tell you i havent had sex at all. Please do reply to all my queries if you would like to ask me anything personal please do ask. I will be waiting for your early reply.
Asked On : Sat, 17 Nov 2012
Answers:  0 Views:  9 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor